# SDR REXA2015103101038

- Difficulty date: October 31, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25L & 25R, BETWEEN FS 280.00 & FS 333.00.  REPAIRED CORROSION BY R & R STRINGER SEGMENT, PN SH670-31212-2, IAW SRM 51-42-06-001-001-A01.  NO CORROSION FOUND ON STRINGER 25L.  NO FURTHER ACTION REQUIRED.
